MAUDE Adverse Event Report: BIO-DETEK INCORPORATED PRO PADZ BISPHASIC MFE (1 PA); DEFIF/PACING ELECTRODE

BIO-DETEK INCORPORATED PRO PADZ BISPHASIC MFE (1 PA); DEFIF/PACING ELECTRODE
Model Number 8900-2302-01
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to pace a male patient (age unknown), the device failed to capture the patient's heart rhythm.Complainant indicated that the clinician obtained another set of pads to continue treating the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device and correcting information submitted on the initial medwatch report.Please reference section d10.Zoll medical corporation evaluated the device (sn# (b)(6)) and the customer's report was not replicated during testing.The log and clinical files did not contain the reported event, as the data appears to have been overwritten during subsequent use.The returned pads were tested and passed continuity and pacing verification using a test device.The device was recertified and returned to the customer.The pads were scrapped after testing.No trend is associated with reports of this type.

Brand Name
PRO PADZ BISPHASIC MFE (1 PA)
Common Device Name
DEFIF/PACING ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket MA 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key23112104
Report Number1218058-2025-00154
Device Sequence Number9937376
Product Code MKJ
UDI-Device Identifier00847946016418
UDI-Public(01)00847946016418(17)2605(10)3225
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/05/2026
Device Model Number8900-2302-01
Device Lot Number3225
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/22/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
R SERIES. SN# (B)(6).
Patient SexMale